Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 119, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The Sylow $p$-subgroups of semicomplete nilpotent groups
Martyn R. Dixon and E. Myron Rigsby.
Proc. Amer. Math. Soc. 119 (1993), 341-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152977
Universal filtration of Schur complexes
Giandomenico Boffi.
Proc. Amer. Math. Soc. 119 (1993), 351-355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1169021
A generalization of the Aramata-Brauer theorem
Sandra L. Rhoades.
Proc. Amer. Math. Soc. 119 (1993), 357-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1166360
Estimates for character sums
J. Friedlander and H. Iwaniec.
Proc. Amer. Math. Soc. 119 (1993), 365-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152276
A double Stirling formula
J. R. Quine and Richard R. Song.
Proc. Amer. Math. Soc. 119 (1993), 373-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1164151
Ratios of regulators in extensions of number fields
Antone Costa and Eduardo Friedman.
Proc. Amer. Math. Soc. 119 (1993), 381-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152273
Every normal band with REP and REP$^{op}$ is an amalgamation base
Kunitaka Shoji.
Proc. Amer. Math. Soc. 119 (1993), 391-399
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195732
Rings with annihilator chain conditions and right distributive rings
Miguel Ferrero and Günter Törner.
Proc. Amer. Math. Soc. 119 (1993), 401-405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1150649
On quantum spaces of Lie algebras
Lieven Le Bruyn and Michel Van den Bergh.
Proc. Amer. Math. Soc. 119 (1993), 407-414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1149975
Reduction numbers and Rees algebras of powers of an ideal
Lê Tuan Hoa.
Proc. Amer. Math. Soc. 119 (1993), 415-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152984
A note on medial division groupoids
J. Ježek and T. Kepka.
Proc. Amer. Math. Soc. 119 (1993), 423-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1151812
Fourier decompositions with positive coefficients in compact Gel′fand pairs
Brian E. Blank.
Proc. Amer. Math. Soc. 119 (1993), 427-430
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195713
Asymptotic behavior of solutions of Poincaré difference equations
William F. Trench.
Proc. Amer. Math. Soc. 119 (1993), 431-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1184088
On the existence of periodic solutions for scalar second order differential equations when only the asymptotic behaviour of the potential is known
Alessandro Fonda.
Proc. Amer. Math. Soc. 119 (1993), 439-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1154246
Boundary behavior of holomorphic functions of $A^{p}_{q,s}$
Zhang Jian Hu.
Proc. Amer. Math. Soc. 119 (1993), 447-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195733
Block spaces on the unit sphere in $R^{n}$
Masahiro Keitoku and Enji Sato.
Proc. Amer. Math. Soc. 119 (1993), 453-455
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1156470
A fixed point property of $l_{1}$-product spaces
Tadeusz Kuczumow, Simeon Reich and Malgorzata Schmidt.
Proc. Amer. Math. Soc. 119 (1993), 457-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1155601
Composition operators on analytic Lipschitz spaces
Kevin M. Madigan.
Proc. Amer. Math. Soc. 119 (1993), 465-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152987
Differentiability of the norm in von Neumann algebras
Keith F. Taylor and Wend Werner.
Proc. Amer. Math. Soc. 119 (1993), 475-480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1149980
Asymptotics of the negative discrete spectrum of a class of Schrödinger operators with large coupling constant
Ari Laptev.
Proc. Amer. Math. Soc. 119 (1993), 481-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1149974
A representation lattice isomorphism for the peripherical spectrum
Josep Martínez.
Proc. Amer. Math. Soc. 119 (1993), 489-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1158005
Multiplicative perturbations of linear Volterra equations
Abdelaziz Rhandi.
Proc. Amer. Math. Soc. 119 (1993), 493-501
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1169047
An example of Kac algebra actions on von Neumann algebras
Takehiko Yamanouchi.
Proc. Amer. Math. Soc. 119 (1993), 503-511
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1150659
The integration operator in two variables
A. Atzmon and H. Manos.
Proc. Amer. Math. Soc. 119 (1993), 513-523
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1169020
Oscillation criteria for Hamiltonian matrix difference systems
L. H. Erbe and Peng Xiang Yan.
Proc. Amer. Math. Soc. 119 (1993), 525-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1172949
An asymptotic stability and a uniform asymptotic stability for functional-differential equations
Younhee Ko.
Proc. Amer. Math. Soc. 119 (1993), 535-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1169036
Multiplication operators and dynamical systems on weighted spaces of cross-sections
R. K. Singh and J. S. Manhas.
Proc. Amer. Math. Soc. 119 (1993), 547-554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1155602
Stabilization of solutions of weakly singular quenching problems
Marek Fila, Howard A. Levine and Juan L. Vázquez.
Proc. Amer. Math. Soc. 119 (1993), 555-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1174490
Amenability and superharmonic functions
S. Northshield.
Proc. Amer. Math. Soc. 119 (1993), 561-566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1164149
Growth conditions for thin sets in Vilenkin groups of bounded order
D. J. Grubb.
Proc. Amer. Math. Soc. 119 (1993), 567-571
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1151811
A general Hopf lemma and proper holomorphic mappings between convex domains in $C^{n}$
Peter R. Mercer.
Proc. Amer. Math. Soc. 119 (1993), 573-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152283
On the abstract characterization of operator spaces
Edward G. Effros and Zhong-Jin Ruan.
Proc. Amer. Math. Soc. 119 (1993), 579-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1163332
A note on boundary value problems for the heat equation in Lipschitz cylinders
Russell M. Brown and Zhong Wei Shen.
Proc. Amer. Math. Soc. 119 (1993), 585-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1156466
Arens regularity and the $A_{p}(G)$ algebras
Brian Forrest.
Proc. Amer. Math. Soc. 119 (1993), 595-598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1169026
Decomposition of Peano derivatives
Hajrudin Fejzić.
Proc. Amer. Math. Soc. 119 (1993), 599-609
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1155596
On the Riemannian geometry of the nilpotent groups $H(p,r)$
Paola Piu and Michel Goze.
Proc. Amer. Math. Soc. 119 (1993), 611-619
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1189548
A bridge between complex geometry and Riemannian geometry
Antonio Cassa.
Proc. Amer. Math. Soc. 119 (1993), 621-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152272
Moment conditions for almost sure convergence of weakly correlated random variables
W. Bryc and W. Smoleński.
Proc. Amer. Math. Soc. 119 (1993), 629-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1149969
Countable productivity of a class of pseudoradial spaces
Angelo Bella.
Proc. Amer. Math. Soc. 119 (1993), 637-640
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1172957
Shadowing property of continuous maps with zero topological entropy
Milan Kuchta.
Proc. Amer. Math. Soc. 119 (1993), 641-648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1165058
Diagonalization in compact Lie algebras and a new proof of a theorem of Kostant
N. J. Wildberger.
Proc. Amer. Math. Soc. 119 (1993), 649-655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1151817
Conjugation and excess in the Steenrod algebra
Judith H. Silverman.
Proc. Amer. Math. Soc. 119 (1993), 657-661
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152292
On the spectrum of the Neumann Laplacian of long-range horns: a note on the Davies-Simon theorem
V. Jakšić.
Proc. Amer. Math. Soc. 119 (1993), 663-669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1155600
The faithfulness question for the Burau representation
John Moody.
Proc. Amer. Math. Soc. 119 (1993), 671-679
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1158006